Title

Strong Consistency In Nonlinear-Regression With Multiplicative Error

Title - Alternative

Commun. Stat.-Theory Methods

Keywords

NONLINEAR REGRESSION; MULTIPLICATIVE ERROR; PARAESTIMATORS; STRONG; CONSISTENCY; COMPACTNESS; Statistics & Probability

Abstract

Sufficient conditions are given to ensure the existence of a sequence of strongly consistent estimators of the true parameter for a nonlinear regression model having random regressors and a multiplicative disturbance term. Special cases of this result include the least absolute value and the least squares estimation procedures.

Publication Title

Communications in Statistics-Theory and Methods

Volume

21

Issue/Number

10

Publication Date

1-1-1992

Document Type

Article

Language

English

First Page

2825

Last Page

2831

WOS Identifier

WOS:A1992JR20000006

ISSN

0361-0926

Share

COinS